John has been off of his Prednisone for two days now. He went from 120 mg to 0.
Day one (Monday) was ok, not too bad, mood swings were definitely there, but not as bad as day two (Tuesday).
Day two, started off pretty good, and then went downhill. It is really hard to tell and to say when the "horns" are going to start to come out of John's head.
I had to work all day yesterday, I spoke with him a few times, the few times I did speak with him he sounded fine. He drove yesterday! YEAH! He went to lunch with his Mom and then went to her house for a little bit, picked up some recipe books from her so he can start to really cook.
That is his new hobby...cooking. He seems to really be interested in it.
When I came home from work last night he was making steak, mashed potatoes and a wine/mushroom sauce, it looked delicious. And then..."Withdrawal Will" came out...it was just a matter of time.
John went out back to start the gas grill, and of course, there was only a little bit of gas left. Now the "Storm of Withdrawal Will" has set in. The yelling of "WHY ISN'T THERE ANY GAS IN THE GRILL!" "WHY DIDN'T YOU TELL ME?"
(like that is what I do on a daily basis is check on the gas in the gas grill)
I took a deep breath, walked back in the house and closed the door.
He proceeds to follow me in the house and finish the steaks on the stove, which was fine, they tasted just as good, the sauce was fine, the potatoes were fine, everything was fine....not to John. He just thought dinner was ruined because he had to finish the steaks on the stove, let's not even get started on the wine/mushroom sauce...the emotion switch flicks back up....and John is back "Withdrawal Will" is gone, but just for a moment...don't blink Cathie, he could come back....it's only a matter of time.....
And that was dinner on Tuesday.
Symptoms of Withdrawal From Prednisone
Prednisone withdrawal symptoms can include but are not limited to:
A general ill feeling
Nausea and vomiting
Low blood pressure (hypotension)
Muscle pain or joint pain
Flaky or peeling skin
Loss of appetite.